MathSciNet Relay Station
MathSciNet bibliographic data
MR1090704 46L55 (47B35)
Saito, Kichi-Suke Toeplitz operators associated with analytic crossed products. II. Invariant subspaces and factorization. Integral Equations Operator Theory 14 (1991), no. 2, 251–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement